Doctor insights on:
Whats Stronger Than Claritin
My allergy meds, Claritin (loratadine) 10mg, is supposed to work for 24 hrs. It seems to wear off in less than 12 hrs. Can i take 2 or is there a stronger med?
Which is stronger Allegra ,Zyrtec or Claritin (loratadine) I know they all treat same thing which one more likely to be Strongest?
All r created equal: But one might be more convenient (equal) to a patient than another, as different patients respond differently to different drugs, that's what they call: pharmacogenetics, a relatively new science that can tell how patients would respond to different drugs, bit expensive though to be tried on every medicine, so trial and error would be the way to go for now, good luck ...Read more
I noticed allergies has 180 mg where as Claritin (loratadine) and Zyrtec says 10mg .does this mean allergra is stronger ?
Yes and no: The mg per se means nothing , it is the biologic or chemical activity that matters. For example, a ton of TNT will be far less powerful than a pound of uranium when used as an explosive. On the other hand, I personally believe that Allegra overall has a little more anti-histamine activity than Claritin (loratadine) but not necessarily Zyrtec. ...Read more
Is zyrtec stronger than Claritin ? I need a string anihistame for my post nasal drip thin mucus annoying
I took XL-3 allergy 24hr which contains Loratadine, now I have a strong headache, what medicine can I take?
Can I take Tylenol (acetaminophen)?
My ent instructions is to take antihistamine everyday .allegra Zyrtec and Claritin expensive .is the equate brand from Walmart just as strong ?
Why ?: Studies during development showed that the body was very tolerant to loratadine, with no significant side effects at twice the recommended dosage. However, they also found that there was no increased benefit with twice the dosage over the normal dose. Why take more if there is no benefit ? ...Read moreSee 1 more doctor answer
See your doctor: If your symptoms are not controlled with a normal dose, you should be evaluated for other causes and treatments. 2nd-generation antihistamines like Claritin (loratadine) are usually very safe, and we sometimes recommend doses higher-than-normal doses for certain conditions. But these conditions are best managed with the help of your doctor--see your doctor before taking more than the recommended dose. ...Read more
Yes, but why ?: Studies of loritadine show the medication is well tolerated at twice the recommended 10 mg dose. However, the same studies show no added benefit of the double dose in symptom relief over the regular dose schedule. ...Read more
Yes: Claritin (loratadine) and Zyrtec (cetirizine) are pregnancy category B medications which means that animal reproduction studies have failed to demonstrate a risk to the fetus, but there are no adequate and well-controlled studies in pregnant women. That said, I frequently use these medications with my pregnant patients. Allegra (fexofenadine) is category C so avoid this medication if possible. ...Read more
Rarely, yes.: In certain situations of severe allergy such as chronic urticaria, recurrent anaphylaxis or mast cell activation disorders, it would be recommended to take higher than normal doses antihistamines. Be sure you are consulting with your physician if normal daily doses of antihistamines are not helping you. ...Read moreSee 1 more doctor answer
You shouldn't: Both medications are in the same class called non-sedating antihistamines and are effective for 24 hours. They should not be taken at the same time, but you can try both separately to see which is more effective for you. ...Read more
Rarely, but it can..: Antihistamines make people sleepy/groggy and Loratadine is actually classified as nonsedating. Rare, it can cause hyperactivity, especially in children; we don't know why it does that. Claritin-d which is in combo with a decongestant Pseudoephedrine which can cause hyperactivities/jitteriness/rapid heart rate etc. Consut doc if you hve trouble. Good luck. ...Read more
Depends, 1 daily: If you are using Claritin for control of allergic nasal and eye symptoms, one tablet a day is all you need. If you are using Claritin for other medical condition such as chronic hives then your allergist may recommend a higher dose such as twice daily or even 3 times daily. If you are using Claritin more than once a day you should be using the medication under direct allergist supervision. ...Read more
- Talk to a doctor live online for free
- Is allegra better than claritin?
- Stronger than morphine
- Stronger than vicodin
- Ask a doctor a question free online
- Is acetaminophen stronger than ibuprofen?
- Is clonazepam stronger than xanax?
- Is valium stronger than klonopin?
- Is klonopin stronger than xanax?
- Talk to an allergist and immunologist online for free